# SDR UALA2013052303573

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,133 hours, 14,662 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 2791
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ EXHAUST FAN STATUS MSG ON EICAS.  CYCLED BREAKERS AS REQUIRED IN MEL, FAN RECOVERS AND QUITS.  SUSPECT FAN. BREAKERS NOW OPEN AND SAFTIED.  R & R EQ EXHAUST FAN.  RESET VIBRATION MONITOR.  OPS CHECK GOOD.
